# SDR SWAA2017051613732

- Difficulty date: May 2, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STAB STA 92.70 RIB CRACKED FASTENER HOLE AT FORWARD END OF 4TH, COMMON TO LOWER SPAR.  REPAIRED RIB PER ER AND EA.
